# SDR SWAA2017111717876

- Difficulty date: October 19, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 67,819 hours, 40,210 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB SECOND VERTICAL STIFFENER AFT, FOUND CRACKED AT HSS 120.30 LOWER END.  REPAIRED THE RIB IAW ER AND EA.
